Cookies?
Library Header Image
LSE Research Online LSE Library Services

Impulse control of one-dimensional Itô diffusions with an expected and a pathwise ergodic criterion

Jack, Andrew and Zervos, Mihail (2006) Impulse control of one-dimensional Itô diffusions with an expected and a pathwise ergodic criterion. Applied Mathematics and Optimization, 54 (1). pp. 71-93. ISSN 0095-4616

Full text not available from this repository.

Item Type: Article
Official URL: http://www.springer.com/math/journal/245
Additional Information: © 2006 Springer
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 15 Aug 2008 15:51
URL: http://eprints.lse.ac.uk/15282/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only